# SDR UIEA2021062501413

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,137 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 066C0450
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT CORD FOUND PULLED/BROKEN.( REMOVED & REPLACED PORTABLE ELT IAW AMM 25-63-03. OPS CHECK NORMAL AT THIS TIME. )
